breakout

bluenun

Member
Joined
Apr 19, 2004
Messages
228
Hi all,

I have been prone to mild acne since I was a teenager which I have managed to get to a decent state the last few months by taking Zinc, B6 and Saw Palmetto.
But it has got a lot worse since I started jelqing last week. Has anyone else had the same problem?

If it carries on or gets worse I am going to stop jelqing but carry on stretching manually and with weights. Hopefully the flaccid stretching wont make the acne worse?

Also another health problem that has been bothering me is during intercourse, masturbation and jelqing my scrotum feels tight and my right ball sometimes goes up inside my body. It is easy to push out again but I would rather it did not happen, any suggestions? Maybe I need to stretch the scrotum?
 

fallen_one23

Member
Joined
Oct 25, 2003
Messages
656
hormones believe it or not. I'm not a doctor, but I have heard that a lot of masturbation can make acne worse, I'll go see if i can find a source for u, that's just what I've heard
 

Zurik

Member
Joined
Mar 22, 2004
Messages
135
Well, as far as i can guess, you are out of puberty now, so hormones are'nt the problem. I would recommend you visit a dermatlogist(or cosmetologist), for best advice.But i'll try to help with what i know(i also had serious acne problems in the past) How many times do you wash your face per day? If it's more than 2, than no wonder you have skin problems. Also, never(and i mean never), use soap for washing your face. Using soap and washing too often is one of the main reasons why adults have acne, since washing too often completely fucks up your epidermis, which protects your face from various dirt and bacteria, which cause acne. By the way, avoid touching your face at all cost, and if you have to, wash them before you do.There are loads of skin-care products for men, but as i previously mentioned visiting a dermatologist is the best advice i can give.
 

vonbarron

Member
Joined
Dec 27, 2003
Messages
231
U r probably taking to much zinc, an your body is fighting against it and it might me irrating your gland that cause acne. I would recommend u to stop taking every thing for a week and to start taking b5, also look for a good cleanser, like vitamin c cleanser, Here is a good site for both.
http://www.b5supplements.com/index.htm I highly recommed it. Good luck bro, I know how it is.
 
Top Bottom